HomeHome SearchSearch MenuMenu Our productsOur products Ask an ExpertAsk an Expert

Codeine painkillers could worsen your pain!

by , 11 October 2013

It could be one of the dirtiest secrets of the drug industry, but painkillers can actually worsen your pain, rather than improve it.

The effect isn't immediate and it's not obvious. It could take weeks, months or years. The effect could take so long that you won't link it to the drug.

Codeine makes you sensitive to pain

New research confirms at least one painkiller, codeine, can increase your sensitivity to pain. This explains why people who take codeine over a long period for headaches.

And the pain doesn’t end there.

Codeine also seems to lower the pain threshold in users.According to the study, even touching or brushing your hair could be painful.

And if you increase your dose or pop more pills to deal with the increased pain, the whole situation just gets worse.

Eventually you may fall into the cycle of addiction and everything accompanying it – including the risk of overdose and even death.

Heal your pain naturally

This new study focused on codeine, but it’s not the only drug that can lead to more pain. Many common painkillers are thought to cause the “rebound” effect. That is, when you stop taking the medication, your pain will re-occur.

That’s why when dealing with pain, it’s best to stay away from pharmaceuticals altogether and opt for natural alternatives.

The best policy for you will depend on the cause of your pain. Most people get anti-inflammatory relief from bromelain, curcumin and MSM. White willow bark is also a good natural pain killer. Should you not find these in your local health shop, call Health Works on 011 325 5168/9.

***************************************************************************
 
Do you ever find yourself feeling less than 100%?

Imagine…
  • A 68% INCREASE in your sense of wellbeing
  • A 93% REDUCTION in headaches.
  • 64% MORE clarity in your skin.
  • An 85% IMPROVEMENT in your sleep patterns
  • A 72% DECREASE in your mood swings.
I really could continue with these statistics all day…

All from wearing a PENDANT!

Click here to find out more...




Related articles




Ask our Experts a Question

Linda Weech
Vanessa Jackson (BSc Anat&Phys, AEA, NLP)
Karin Iten, FSP Nutritionals, BA (Hons)
Nicqui Grant
Annabel Koffman

Related articles


Watch And Learn



Related Products

Resources